MathSciNet Relay Station
MathSciNet bibliographic data
MR2530201 (2010j:11069) 11F20 (11F66)
Kanemitsu, Shigeru; Kuzumaki, Takako Transformation formulas for Lambert series. Šiauliai Math. Semin. 4(12) (2009), 105–123.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement